×

Found 190 Documents (Results 1–100)

Noncommutative matrix factorizations and noncommutative Knörrer’s periodicity. (English) Zbl 1452.16029

Sato, Masahisa (ed.), Proceedings of the 52nd symposium on ring theory and representation theory, Nagoya University, Japan, August 26–31, 2019. Shizuoka: Symposium on Ring Theory and Representation Theory Organizing Committee. 73-80 (2020).
MSC:  16S38 16S50
PDFBibTeX XMLCite

Winding around. The winding number in topology, geometry, and analysis. (English) Zbl 1330.55001

Student Mathematical Library 76. Providence, RI: American Mathematical Society (AMS); University Park, PA: Mathematics Advanced Study Semesters (ISBN 978-1-4704-2198-4/pbk). xiii, 269 p. (2015).
PDFBibTeX XMLCite

Riemannian manifolds with positive sectional curvature. (English) Zbl 1323.53006

Herrera, Rafael (ed.) et al., Geometry of manifolds with non-negative sectional curvature. Selected lecture notes based on the presentations at the 3rd mini-meeting on differential geometry “Recent advances in the geometry of manifolds with non-negative sectional curvature”, Guanajuato, México, December 6–17, 2010. Cham: Springer (ISBN 978-3-319-06372-0/pbk; 978-3-319-06373-7/ebook). Lecture Notes in Mathematics 2110, 1-19 (2014).
MSC:  53-02 53C20
PDFBibTeX XMLCite
Full Text: DOI arXiv

Application of the ergodic theory to the investigation of boundary-value problems with periodic operator coefficients. (English. Ukrainian original) Zbl 1342.37006

Ukr. Math. J. 65, No. 3, 366-376 (2013); translation from Ukr. Mat. Zh. 65, No. 3, 329-338 (2013).
PDFBibTeX XMLCite
Full Text: DOI

Optimization problems related to the John uniqueness theorem. (English. Russian original) Zbl 1215.46028

St. Petersbg. Math. J. 21, No. 5, 705-729 (2010); translation from Algebra Anal. 21, No. 5, 37-69 (2009).
MSC:  46F10
PDFBibTeX XMLCite
Full Text: DOI

On some Dirichlet series. (English) Zbl 1230.11095

Steuding, Rasa (ed.) et al., New directions in value-distribution theory of zeta and \(L\)-functions. Proceedings of the conference, Würzburg, Germany, October 6–10, 2008. Aachen: Shaker Verlag (ISBN 978-3-8322-8818-1/pbk). 171-248 (2009).
PDFBibTeX XMLCite

A history of algebraic and differential topology 1900–1960. 2nd printing. (English) Zbl 1180.55001

Modern Birkhäuser Classics. Boston, MA: Birkhäuser (ISBN 978-0-8176-4906-7/pbk; 978-0-8176-4907-4/ebook). xxi, 648 p. (2009).
PDFBibTeX XMLCite
Full Text: DOI

Divisibility properties of a recurrent sequence. (English) Zbl 1144.11012

Laurinčikas, A. (ed.) et al., Analytic and probabilistic methods in number theory. Proceedings of the 4th international conference in honour of J. Kubilius, Palanga, Lithuania, September 25–29, 2006. Vilnius: TEV (ISBN 978-9955-680-81-9/hbk). 150-155 (2007).
MSC:  11B37
PDFBibTeX XMLCite

\(C^*\)-algebras and elliptic operators in differential topology. Transl. from the Russian by E. V. Troitsky. (English) Zbl 0958.46038

Translations of Mathematical Monographs. 192. Providence, RI: American Mathematical Society (AMS). x, 213 p. (2001).
PDFBibTeX XMLCite

Singularities in the work of Friedrich Hirzebruch. (English) Zbl 1084.32506

Yau, S.T. (ed.), Surveys in differential geometry. Papers dedicated to Atiyah, Bott, Hirzebruch and Singer. Somerville, MA: International Press (ISBN 1-57146-069-1/hbk). Surv. Differ. Geom., Suppl. J. Differ. Geom. 7, 17-60 (2000).
PDFBibTeX XMLCite

Filter Results by …

Document Type

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field